# SDR YENA2023021300154

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 76,913 hours, 27,855 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Filter
- Part number: 44018004
- Part serial: 8135
- Condition: Failed
- Location: 100hm
- Part time: 1,890 hours, 667 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#599, LGA-MCO. 'DIRTY SOCK SMELL ON APPROACH MX-270 COMPLETED. ( PACKS ); PERFORMED APU CLEANING & COMPRESSOR WASH, LEVEL B DECON, AND REPLACED BOTH RECIR AND OZONE FILTERS APU BORO OK. DETERMINED ENG 1 WAS NOT THE SOURCE OF SMELL COMPLIED WITH INFORMATION NOTICE 2017-T015. SECTION B2 DECON LEVEL 2 WAS ACCOMPLISHED PER 21-00-00. THE AIRCRAFT IS OK FOR SERVICE. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED. MCC INFORMED.
